# SDR SWAA2017032112625

- Difficulty date: March 20, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N8515X
- Make and model: Boeing 737-800
- Aircraft serial: 36943
- Aircraft time: 703 hours, 306 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A12SA
- Condition: Missing
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MEGAPHONE MISSING FROM FORWARD GALLEY.   INSTALLED MEGAPHONE IAW MM.
